MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM2520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Tachycardia (2095); Hernia (2240); Unspecified Heart Problem (4454); Unspecified Respiratory Problem (4464); Unspecified Gastrointestinal Problem (4491)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: abstack30x abstack30x abs fixation device30 tacks - (lot#n9e1357y); tem1208gl tem1208gl progrip lt tem/pla12x8cm - (lot#stk1363x); abstack30x abstack30x abs fixation device30 tacks - (lot#n9e1357y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following a surgical procedure in (b)(6) 2019 for an umbilical hernia and diastasis, a high eventration occurred, indicating recurrence or new herniation after the initial surgery, and it was alleged that the first prostheses failed.A second operation was performed in (b)(6) 2020 with implantation of mesh.Since these procedures, the individual experienced chronic and very frequent stomach pain, digestion problems, accumulated fatigue, inability to resume sports and normal life, heart problems with tachycardia, suspicion of myocarditis and/or pericarditis, symptoms similar to a heart attack, lung problems, hospitalization, and ongoing monitoring of the lungs.Numerous medical tests were conducted, which revealed no specific findings, and a diagnosis of "long covid" was made.The individual also reported psychological impact and consequences on morale.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24637813
Report Number9615742-2026-00321
Device Sequence Number9894966
Product Code FTL
UDI-Device Identifier10884521190481
UDI-Public(01)10884521190481(17)240630(10)PTG2050X
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberSYM2520
Device Catalogue NumberSYM2520
Device Lot NumberPTG2050X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown